MathSciNet Relay Station
MathSciNet bibliographic data
MR364578 (51 #832) 26A63 (28A75)
Wells, John C. A note on a corollary of Sard's theorem. Proc. Amer. Math. Soc. 48 (1975), 513–514.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement